Join the 'Benzodiazepine Withdrawal' group to help and get support from people like you.
Benzodiazepine Withdrawal Questions
We found 141 questions associated with the 'Benzodiazepine Withdrawal' topic.
Posted 10 Jun 2012 by • 65 answers
I went off Klonopin cold turkey two weeks ago (bad move I know)... I was taking .25 mg a night to sleep (as per docs script) for three weeks... It started to make me feel extremely anxious and drugged up after taking it for a while... I seem to have EVERY protracted withdrawal symtom known to man ...
Posted 30 Jan 2011 by • 7 answers
I was just wondering because I am on both klonopin and hydrocodone.
Posted 21 Oct 2010 by • 2 answers
How difficult is it to get off of the medication if I am taking 2mg per day for 2 years now?
Posted 11 Nov 2017 by • 1 answer
Horrible withdrawal symptoms including depression, terrible anxiety, sleep trouble, sweating etc. Really need some good advice. Please help!!!
Posted 20 Oct 2017 by • 1 answer
I am 21 years old, 6'1", and 190 lbs and have been taking 1mg of Klonopin twice a day equalling 2mgs daily for about the past 10 months. Today I talked to my doctor about slowly tapering off and instead of perscribing me 1mg twice a day he prescribed .5mg 4 times a day as needed. I am ...
Posted 11 Nov 2017 by • 0 answers
Posted 19 Oct 2017 by • 0 answers
... 1.5 a day, 0.5 mg 3xs a day. This is the highest dosage I've been on. This has been my dosage for the last 4 years. 7 years ago I stopped all at once when I was pregnant I did have side effects as for as vomiting and weight loss threw my whole pregnancy other than that I felt great. ...
Posted 25 Sep 2017 by • 0 answers
... .5 mg at same time? I had a hard time getting off 5 mg/day of Abilify. After 2 months my doctor put me back on 2.5 mg. Tomorrow will increase to 5 mg/day. While trying to stop Abilify my anxiety was so bad I was prescribed 0.5 mg clonazepam for anxiety ( up to 2 mg/day). Could I decrease ...
Posted 5 May 2017 by • 2 answers
Even with all the horror stories I've heard about withdrawals from it, is this true?
Posted 8 Jul 2017 by • 2 answers
Hello, I had an old prescription of .5mg klonopin that I decided to use for intense flight anxiety. During my first flight I took two .5mg tablets. The next day, I again took two .5mg tablets. I know that physiological dependence can occur quickly with this medication. Do I need to taper down, or ...
Posted 20 Mar 2017 by • 1 answer
So my doctor said i have nothing to worry and i shall be fine very soon -- will require some 4 to 6 weeks of this medication! its been two days since i've taken this medicine at night and i honestly have a good sleep at night, next day drowsiness is there but if i'm busy into somethings ...
Posted 24 Apr 2017 by • 2 answers
Hi, I have been taking Zapiz (clonazepam) since last 6 days. My doctor prescribed it for anxiety and insomnia. He prescribed 0.5mg but did not provide guidelines about dosage tapering. I took 0.5mg for 1st three days and reduced the dosage to half for the next 3 days. What should I do next? ...
Posted 3 Jun 2017 by • 0 answers
I have been taking clonazepam for about 3 months - .125mg during the day and another .125mg at night. What is the best schedule to wean off of this? How long with the withdrawal symptoms last for?
Posted 12 Apr 2017 by • 1 answer
I am working on tapering off Klonopin. I am having a hell of a time. The mental part obviously sucks. But like I have so much tension and weakness I can't walk far or stand up long at all! Is this common? I find that a medicine can do this almost too hard to believe. The pain moves around ...
I am desperate and searching for answers.. I have been taking two 0.5 mg. a night of Clonazepam for?
Posted 20 Apr 2017 by • 2 answers
... insomnia for at least ten years now. My doctor does not want me to take them anymore and has me taking 1 mg of Silenor before going to sleep. He said if I wake up in the middle of the night to take just half of the clonazepam but it does not work. I can't sleep at all. He won't ...